Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On Graeffe's method for solving algebraic equations


Author: E. Bodewig
Journal: Quart. Appl. Math. 4 (1946), 177-190
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/16691
MathSciNet review: 16691
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/16691
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society